# SDR ABXA9801125

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769466
- Condition: Cracked
- Location: Ws 610
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XFS 610 IS CRACKED AT THE AFT UPPER END.  REPAIRED IAW ABX DWG K05056, DC8 SRM 51-1-8 AND 51-1-20D.
